, ,

8 Ways to Tell You’re Addicted to Caffeine

Coffee

You’ve had one, two, three, and ten cups of coffee today. That’s just the normal number of cuppa’s for you and it gets you through with daily life. Still, don’t you wonder if that much caffeine is really good for you? Too much of something is not good, you know, and drinking too many cups of coffee can bring about the “A” word.

Yes, I am talking about caffeine addiction – it is much like being addicted to drugs or gambling wherein you look for it day in and day out. Your mind is focused on getting that “fix”. Are you like that? Can you say for certain that you are not a coffee addict?

Well, here are 8 ways to tell you’re addicted to caffeine…

You are lethargic

When you get up in the morning and don’t get your cuppa, you become sluggish. You become lethargic and unmotivated. Generally, you don’t feel good and want to just lay back. All because you haven’t had your java cup. This is a sign that you are addicted to caffeine because you need the cup to start your day or to refresh you in the afternoon.

You are in a depressive mood

There is no direct link between depression and caffeine but the fact that coffee drinkers are always “up” because of the caffeine, they sleep in the wee hours of the morning and get up with a “depressive” mood. Now, if you believe that you are addicted to coffee and would want to stop, you will also feel that depression because of your cold turkey. If you see this sign, then, you are addicted to caffeine.

You feel nauseated

Another sign in which you may be a coffee addict is when you feel nauseated once you stop drinking a cup of coffee. This is a withdrawal symptom and it can literally make you feel so sick that you want to vomit. If you have experience this sign, then, it is certified that you are addicted to caffeine.

You have muscle spasms

Muscle pain, back pain, neck strain, arms numb and so on… You have these aches and pains all over your body that you cannot simply explain. When you are trying to pull away from your coffee consumption, then, you will definitely have these muscle spasms. And yes, this is another sign that you have the addiction to caffeine.

You have this terrible headache

Yes, your withdrawal from caffeine can cause this hammer-pounding headache. It will be really bad and it is like the king of headaches for you. There is no other headache in the world to match that kind of hammering in your skull and this is all because of your addiction to the caffeine. This is another sign, you know.

You will experience mood swings

Caffeine is a stimulant and has the power to make you addicted to it. Now, if you refrain from drinking caffeinated drinks like coffee after being dependent on it for a long period of time, be ready for a quick-change of moods every now and then. You feel that in order to be stable, you have to drink your coffee. In order to be nice, you need a cup. This is but a sign – Hi, I’m Rose and I’m a (caffeine) addict.

You just can’t focus

If you are trying to stay away from coffee, then, it will be very hard for you to concentrate during the withdrawal stage. Your brain will be blurry and hazy. You are thinking of slipping and drinking a sip or two of that brewed cup in your office canteen will snap you back to reality. Oh boy, this is it in its full picture. You are really deep into the addiction, man.

You have digestive problems

An over consumption of drinks filled with caffeine can lead to many digestive problems which include constipation, flatulence, irritable bowel syndrome, stomach ulcers, heartburn and constant urination, among other issues. Before it’s too late, lessen your intake of caffeine or better yet, remove it from your daily drinking regimen completely.

There is nothing wrong with drinking coffee and other caffeinated drinks for as long as you know your limits. According to experts, the boundary is 4 cups (8-ounce serving) of coffee or any other caffeinated beverage. This addiction must not be taken lightly. If you need help on dealing with this caffeine addiction, you must go directly to your physician for assistance.

Comments

comments